MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MUSTANG; CATHETER, BILIARY, DIAGNOSTIC
Model Number 24674
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 9.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, on the first inflation at 6 atmospheres for 20 seconds, the balloon ruptured.The device was removed without any problem and no damage observed.The position of the rupture was found on the middle of the balloon in the shape of a pinhole.Another of the same model was used to complete the procedure.No complications reported, and patient status was good.
 
Additional Manufacturer Narrative
B5.Describe event or problem: was updated per the additional information provided.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 9.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, on the first inflation at 6 atmospheres for 20 seconds, the balloon ruptured.The device was removed without any problem and no damage observed.The position of the rupture was found on the middle of the balloon in the shape of a pinhole.Another of the same model was used to complete the procedure.No complications reported, and patient status was good.It was further reported that the target lesion was 90% stenosed and was moderately tortuous and moderately calcified located in the iliac artery.

Brand Name
MUSTANG
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19782193
Report Number2124215-2024-44799
Device Sequence Number8278446
Product Code FGE
UDI-Device Identifier08714729793489
UDI-Public08714729793489
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24674
Device Catalogue Number24674
Device Lot Number0033618604
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date08/13/2024
Date Device Manufactured03/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown